# SDR AALA202510140384

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 11C EMERGENCY PATH LIGHT NEEDS RELAMP.  MAINTENANCE INSTALLED LAMP EMERGENCY PATH LIGHT ROW 11 C IAW CMM  B/E AEROSPACE 25-40-07 ASSEMBLY STEP 3.A(1) ITEM (B), (C).
